Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2016, Volume 61, Issue 3, Pages 509–546 (Mi tvp5071)  

This article is cited in 5 scientific papers (total in 5 papers)

Large deviations for the squared radial Ornstein–Uhlenbeck process

M. du Roy de Chaumaray

Institut de Mathématiques de Bordeaux, Université Bordeaux

Abstract: We establish large deviation principles for the couple of the maximum likelihood estimators of dimensional and drift coefficients in the generalized squared radial Ornstein–Uhlenbeck process. We focus our attention on the most tractable situation, where the dimensional parameter $a$ is greater than $2$ and the drift parameter $b$ is negative $0$. In contrast to the previous literature, we state large deviation principles when both dimensional and drift coefficients are estimated simultaneously.

Keywords: squared radial Ornstein–Uhlenbeck process, maximum likelihood estimates, large deviations.

DOI: https://doi.org/10.4213/tvp5071

Full text: PDF file (677 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2017, 61:3, 408–441

Bibliographic databases:

Received: 18.07.2014
Language:

Citation: M. du Roy de Chaumaray, “Large deviations for the squared radial Ornstein–Uhlenbeck process”, Teor. Veroyatnost. i Primenen., 61:3 (2016), 509–546; Theory Probab. Appl., 61:3 (2017), 408–441

Citation in format AMSBIB
\Bibitem{Du 16}
\by M.~du Roy de Chaumaray
\paper Large deviations for the squared radial Ornstein--Uhlenbeck process
\jour Teor. Veroyatnost. i Primenen.
\yr 2016
\vol 61
\issue 3
\pages 509--546
\mathnet{http://mi.mathnet.ru/tvp5071}
\crossref{https://doi.org/10.4213/tvp5071}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3626460}
\zmath{https://zbmath.org/?q=an:1376.62049}
\elib{https://elibrary.ru/item.asp?id=27485083}
\transl
\jour Theory Probab. Appl.
\yr 2017
\vol 61
\issue 3
\pages 408--441
\crossref{https://doi.org/10.1137/S0040585X97T988253}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412117600004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85030311290}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5071
  • https://doi.org/10.4213/tvp5071
  • http://mi.mathnet.ru/eng/tvp/v61/i3/p509

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Bercu, A. Richou, “Large deviations for the Ornstein–Uhlenbeck process without tears”, Statist. Probab. Lett., 123 (2017), 45–55  crossref  mathscinet  zmath  isi  scopus
    2. M. du Roy de Chaumaray, “Weighted least-squares estimation for the subcritical Heston process”, J. Appl. Probab., 55:2 (2018), 543–558  crossref  mathscinet  zmath  isi  scopus
    3. de Chaumaray Marie du Roy, “Moderate Deviations For Parameters Estimation in a Geometrically Ergodic Heston Process”, Stat. Infer. Stoch. Proc., 21:3 (2018), 553–567  crossref  mathscinet  isi  scopus
    4. Zhao Sh., Liu Q., Chen T., “On the Large Deviation Principle For Maximum Likelihood Estimator of Alpha-Brownian Bridge”, Stat. Probab. Lett., 138 (2018), 143–150  crossref  mathscinet  zmath  isi  scopus
    5. “Sharp large deviations for the drift parameter of the explosive Cox–Ingersoll–Ross process”, Theory Probab. Appl., 65:3 (2020), 454–469  mathnet  crossref  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:188
    Full text:67
    References:28
    First page:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021